# SDR FDEA202109292431

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 48,823 hours, 20,910 cycles
- System (JASC): 5520 · Elevator Structure
- Part: None
- Condition: None
- Location: None
- Component: Elevator, Boeing
- Component part number: 183N200335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LEFT ELEVATOR LOWER INBOARD SURFACE HAS TWO DENTS REPAIRED LEFT ELEVATOR LOWER INBOARD SURFACE IAW B757 SRM 55-20-01-2R AND 51-70-  05-0G PARA. 5.B.
